Weak Convergence to a Modified Fractional Brownian Motion
University of Navarra
Journal of Time Series Analysis, Vol. 33, Issue 3, pp. 519-529, 2012
This article discusses the weak convergence of a particular version of a fractional process (appropriately normalized) to a modified fractional Brownian motion which has not been previously reported in the literature. Additionally, we illustrate a specific case in which this type of fractional Brownian motion characterizes the limiting behaviour of processes which might arise in practice. This is related to the situation termed by Hualde (2006) as ‘unbalanced cointegration’, where the integration orders of the observables are different, but their corresponding balanced versions (where one of the series is filtered adequately so it has identical integration order to the other one) are cointegrated in the usual sense.
Number of Pages in PDF File: 11
Keywords: Type II fractional Brownian motion, unbalanced cointegration, nonlinear least squaresAccepted Paper Series
Date posted: April 21, 2012
© 2013 Social Science Electronic Publishing, Inc. All Rights Reserved.
This page was processed by apollo6 in 0.688 seconds